加载中…
Let be the set of all {\rm(0,1)}-matrices of order with exactly 0’s. Brualdi et al. investigated the maximum permanents of all matrices in (R.A. Brualdi, J.L. Goldwasser, T.S. Michael, Maximum permanents of matrices of zeros and ones, J. Combin. Theory Ser. A 47 (1988) 207–245.). And they put forward an open problem to characterize the maximum permanents among all matrices in . In this paper, we focus on the problem. And we characterize the maximum permanents of all matrices in when . Furthermore, we also prove the maximum permanents of all matrices in when and , where , and is integer.

生成讲解博客的中文版本

生成AI智能校验的中文版本